Thank you for the response. The doctor wasn't sure at all what it was a prescribed a steroid/anti fungal cream to use. The hard part is the only way to tell if I'm making progress is to get an erection. I should clarify, I typed this message late in the evening and I did not mean to say I get the spots on my perenium. I actually get them on the area below the glans, that sensitive area. It looks like little pin sized dots where blood could be leaking through, sometimes it's very bright red or shiny. I also get some redness on the head.View Thread
I am new to this forum. I've been looking everywhere for a solution or explanation of a problem I have. This all started 12 weeks ago after a day of vigorous sex and masterbation, lots of both. The next day, I had a dull sensation in my penis, not pain or tingling but something didn't feel right. I figured it was just sore. I had also used a flavored condom during the day before. The feeling went away in a day or two, however a different issue has lasted. Whenever I do not have an erection, my penis looks completely normal except for 2 small dark marks on the glans. These marks will sometimes be very prominent and sometimes can barely be seen. When I have an erection, pin sized red dots show up underneath the glans in the "Perineum" area and once the erection has subsided they gradually fade. These spots do not hurt but do feel slightly inflamed/sensitive, especially to friction. I have tried not masterbating for a week , and every cream there is. I saw a doctor, who said it was likely contact dermatitis or a yeast infection, but a cream prescribed hasn't helped at all. Any help you could give me would be appreciated. I can't seem to resolve this issue and it's really bothering me. I can also show pictures if necessary.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.